# SDR AALA201902089012

- Difficulty date: January 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL FITTING AT FRAME 16M, STRINGER 15R AND 16R AT THE NR 7 DOOR STOP FITTING AREA. REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11.
